MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE
Model Number V11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported through medwatch uf/importer report # (b)(4) that when the nurse was activating the hot pack, it exploded.There was no reported injury to the nurse.The patient was not in the room.No further information was provided.
 
Additional Manufacturer Narrative
Based on the investigation, the device history record could not be reviewed as the lot number was not provided.A sample was not available for investigation.;the root cause for the reported concern cannot be identified with the information provided.Without a specific assignable cause, no specific corrective actions can be completed; however, we will continue to monitor this failure mode for this product.

Brand Name
NOVAPLUS HOT PACK, LARGE, 6X9
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key12668732
Report Number1423537-2021-00682
Device Sequence Number11057956
Product Code IMD
UDI-Device Identifier10885380167218
UDI-Public10885380167218
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11443-012B
Device Catalogue NumberV11443-012B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;